# SDR SIMA200519315

- Difficulty date: July 7, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Part time: 12,012 hours, 11,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY AREA FORWARD DIGITAL PREVIOUS REPAIR WAS FOUND CORRODED.  REMOVED THE EXISTING REPAIR, BLENDED THE DAMAGE AREA OF THE FORWARD DIGITAL TO REMOVE THE CORROSION FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SRM.  (K)
